# SDR SWIA200312518

- Difficulty date: October 15, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 9,595 hours, 13,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, CABIN AND COCKPIT FILLED UP WITH SMOKE WITH APU RUNNING.  RAN BOTH PACKS INDEPENDANTLY, NO SMOKE NOTED.  RAN BOTH PACKS IN MAN AND AUTO, NO SMOKE.  PACKS OPERATE NORMALLY.
